Show simple item record

dc.contributor.authorKaliyaperumal, Nakkeeran
dc.date.accessioned2015-07-08T12:00:53Z
dc.date.available2015-07-08T12:00:53Z
dc.date.issued2009-08
dc.identifier.citationKaliyaperumal , N 2009 , ' Mathematical description of differential equation solving electrical circuits ' , Journal of Circuits, Systems, and Computers , vol. 18 , no. 5 , pp. 985-991 . https://doi.org/10.1142/S0218126609005484en
dc.identifier.issn0218-1266
dc.identifier.otherPURE: 2118341
dc.identifier.otherPURE UUID: 90fe633a-90f2-4672-9030-c212de412d9a
dc.identifier.otherScopus: 68249135124
dc.identifier.otherORCID: /0000-0001-6083-9973/work/82379340
dc.identifier.urihttp://hdl.handle.net/2164/4676
dc.format.extent7
dc.language.isoeng
dc.relation.ispartofJournal of Circuits, Systems, and Computersen
dc.rightsElectronic version of an article published as Journal of Circuits, Systems, and Computers, 18, 5, 2009, 985-991. [10.1142/S0218126609005484 ] ©2009 World Scientific Publishing Company http://www.worldscientific.com/doi/abs/10.1142/S0218126609005484en
dc.subjectelectric circuitsen
dc.subjectordinary differential equations (ODEs)en
dc.subjectPicard's methoden
dc.subjectTA Engineering (General). Civil engineering (General)en
dc.subject.lccTAen
dc.titleMathematical description of differential equation solving electrical circuitsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Engineeringen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1142/S0218126609005484


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record